# SDR 9500589161

- Difficulty date: January 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8905E
- Make and model: Doug DC-9-14
- Aircraft serial: 8905E
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Terminal Strip
- Condition: Contaminated
- Location: Rt Mlg Ww
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT FROM CMH, RIGHT MAIN GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR WAS RETRACTED.  RECYCLED GEAR AND LIGHT EXTINGUISHED.  FLIGHT CONTINUED TO DESTINATION (DTW) AND LANDED WITHOUT INCIDENT.  JACKED AIRCRAFT AND CYCLED GEAR NUMEROUS TIMES.  PROBLEM COULD NOT BE DUPLICATED.  CLEANED TERMINAL STRIP IN AREA OF RIGHT WHEEL WELL.  AIRCRAFT RETURNED TO SERVICE.
